MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM
Model Number G-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a screw from the canopy of their harmonyair g-series surgical lighting system fell into the sterile field.The sterile field was re-established and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the unit.Upon the technician's arrival, the user facility biomed had already re-installed the screw.The lighting system subject of the event was installed in 2017 making it approximately 8 years old and is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The harmonyair g-series surgical lighting system operator manual states, "warning peronal injury hazard and/or equipment damage hazard safe and reliable operation of this equipment requires regularly scheduled preventive maintenance, in addition to the regular performance of routine maintenance.Contact steris service engineering to schedule preventive maintenance." the technician counseled the user facility on proper preventive maintenance activities.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23843687
Report Number1043572-2025-00120
Device Sequence Number9817333
Product Code FSY
UDI-Device Identifier00724995192112
UDI-Public(01)00724995192112(11)171002
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLG11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown